SMITHS MEDICAL ASD, INC. JELCO SAF-T HOLDER MULTI SAMPLE LUER ADAPTER; TUBES, VIALS, SYSTEMS, SERUM SEPARATORS, BLOOD COL
Back to Search Results |
| Model Number |
96000 |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/28/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the patient's implantable port was used without infusion line.The vacutainer broke inside the one way valve during blood sampling.The user could not remove the valve and had to remove the needle without rinsing.No patient injury was reported.
Additional Manufacturer Narrative
No additional information was received.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.No product sample was received; therefore, no visual and functional testing could be performed.The reported issue could not be confirmed due to the fact that no samples, pictures or videos were received to perform a thorough investigation.If the product is returned, the manufacturer will reopen this complaint for further investigation.This remediation mdr was generated under protocol b10009406, as a result of warning letter cms# 617147.